# SDR MALA020273

- Difficulty date: May 1, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 13,492 hours, 14,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: NR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, UPPER FLANGE OF BOTTOM FRAME AT STA 258 HAS CORROSION. MAINTENANCE COMPLETED PREAIR IAW EO #53108. RELEASE DATE 5/7/2002.
